Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 215, NWS Memphis, TN

December 11, 2021Alcorn County, Benton County, Tippah County, Mississippi; Hardeman County, McNairy County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Dec 11, 2021, 3:03 AM CST for Alcorn County, Benton County, Tippah County, Mississippi; Hardeman County, McNairy County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 11, 2021, 3:03 AM CST (09:03 UTC)
Expired
Dec 11, 2021, 3:45 AM CST
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Alcorn County, MS, Benton County, MS, Tippah County, MS, Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 6:21 PM CSTTornado WatchSPC10 hr
Dec 10, 10:44 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
4.8
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS54 KMEG 110903
SVRMEG
MSC003-009-139-TNC069-109-110945-
/O.NEW.KMEG.SV.W.0215.211211T0903Z-211211T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
303 AM CST Sat Dec 11 2021

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Tippah County in northeastern Mississippi...
  Northeastern Benton County in northeastern Mississippi...
  Northwestern Alcorn County in northeastern Mississippi...
  Southeastern Hardeman County in western Tennessee...
  Southwestern McNairy County in western Tennessee...

* Until 345 AM CST.

* At 303 AM CST, a severe thunderstorm was located over Canaan, or 15
  miles northwest of Ripley, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Selmer, Big Hill Pond State Park, Canaan, Pocahontas, Walnut,
  Bethel Springs, Middleton, Eastview, Guys, Ramer, Rogers Springs,
  Chalybeate, Brody, Rose Creek, Lisbon, Wenasoga, New Canaan, Essary
  Springs, Brownfield and Lone Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.

&&

LAT...LON 3483 8916 3494 8922 3528 8861 3501 8848
TIME...MOT...LOC 0903Z 238DEG 49KT 3492 8908 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
675 
WWUS54 KMEG 110920
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
320 AM CST Sat Dec 11 2021

MSC009-110930-
/O.CAN.KMEG.SV.W.0215.000000T0000Z-211211T0945Z/
Benton MS-
320 AM CST Sat Dec 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.

LAT...LON 3492 8891 3505 8902 3528 8861 3501 8848
TIME...MOT...LOC 0920Z 241DEG 47KT 3502 8884 

$$

MSC003-139-TNC069-109-110945-
/O.CON.KMEG.SV.W.0215.000000T0000Z-211211T0945Z/
Tippah MS-Alcorn MS-Hardeman TN-McNairy TN-
320 AM CST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR NORTH CENTRAL TIPPAH...NORTHWESTERN ALCORN...SOUTHEASTERN
HARDEMAN AND SOUTHWESTERN MCNAIRY COUNTIES...

At 320 AM CST, a severe thunderstorm was located over Pocahontas, or
near Big Hill Pond State Park, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Selmer, Big Hill Pond State Park, Pocahontas, Walnut, Bethel Springs,
Middleton, Eastview, Guys, Ramer, Rogers Springs, Chalybeate, Rose
Creek, Lisbon, Essary Springs, Brownfield, Lone Pine, Cypress and
Chewalla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CST for northeastern
Mississippi...and western Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3492 8891 3505 8902 3528 8861 3501 8848
TIME...MOT...LOC 0920Z 241DEG 47KT 3502 8884 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:52 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Dec 10, 11:52 PM CST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1152 PM CST Fri Dec 10 2021

.DISCUSSION...
Updated for Aviation Discussion.

&&

.PREV DISCUSSION... /issued 904 PM CST Fri Dec 10 2021/

UPDATE...
Numerous strong to severe storms are ongoing across the Mid South.
We have already experienced a significant tornado move through
eastern Arkansas, W TN, and the MO Bootheel. The atmosphere
remains ripe for deep convection and strong tornadoes through the
night. We are currently watching a line of storms take shape over
eastern Arkansas. These storms have had a history of producing
damaging winds, tornadoes, and heavy rain. We expect these storms
to continue to push east overnight. Please stay weather aware and
have multiple ways to receive warnings.

PREV DISCUSSION... /issued 532 PM CST Fri Dec 10 2021/

DISCUSSION...

The main story this forecast package will be the potential for
severe storms this evening. Highs will mainly be in the mid 70s
today with lows generally in the 60s.

Currently, scattered warm advection showers are expected, but
should start to ramp up in the next few hours. SPC Mesoanalysis
shows moderate instability MLCAPE values of 1500+ J/kg and 300+
m2/s2 of SRH. Likewise, low-level shear values 40-50 kts basically
along the enhanced risk area. With that being said, we still have
a cap in place. Models show the cap eventually breaking after
sundown. However, the main line of convection should move in
around 07z. Should any storms develop after sundown, the
combination of MLCAPE ~1500 J/kg and deep- layer shear greater
than 50 kts will be supportive of supercells. Again, this is
conditional that the cap in place breaks. Thus far, we have gotten
reports around the area of clouds dispersing, so the potential is
increasing.

The severe weather potential really increases after 00z and
despite the time of day, instability should hold steady. Ahead of
the line, deep layer shear and SRH will increase with the threat
still prevalent. CAMs suggest the initial wave of supercells will
basically form into a line of organized storms along/ahead of the
actual cold front overnight. Main hazards will be damaging winds,
large hail, and tornadoes (strong tornadoes possible). There is
the potential for breaks in the line which will have the potential
for damaging winds and tornadoes. Bottom line, be prepared for
severe weather to start moving into the area around 5 PM in the
form of supercells, then a line of storms will push through around
06z and move eastward. All modes of severe weather is possible
with the main hazards being tornadoes (some of which could be
strong) and damaging winds. Large hail and heavy rainfall are the
other hazards.

The front is expected to move into our southeastern counties by
about 15z, bringing thunderstorm chances to an end. There's a
possibility for some trailing showers but the severe weather
potential will be low. Expect colder temperatures with gusty
northwest winds throughout the day tomorrow. High temperatures
will be in the 60s.

Dry and cool weather is expected into early next week. Expect
temperatures to bounce back to the lower 70s by midweek. There is
a slight chance for some light showers Tuesday but confidence is
low. Lows will be in the 30s by Sunday and increase to the mid 40s
by midweek.

SWB

&&

.AVIATION...
For 06Z TAF Cycle

A couple lines of thunderstorms moving through the Mid-South at
this time. The first line is strong convection with wind generally
from the south-southwest and the second line is associated with
a frontal system. When frontal system moves through there will be
a wind shift to have Northwest winds. Winds will be gusty for the
next few hours with gusts near 40 kt. After front winds will still
be gusty yet gusts will be around 25 kt. TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Dec 10, 2:36 PM CST, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
236 PM CST Fri Dec 10 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-112245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
236 PM CST Fri Dec 10 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is a moderate to slight risk across the Mid-South this
evening. Strong to severe thunderstorms will be possible late this
afternoon and throughout the overnight hours. Tornadoes, damaging
winds, and large hail will be the main hazards from any severe
storms that develop. Locally heavy rainfall will be possible as
well.

Strong southerly winds will affect the Mid-South today and tonight
with gusts over 30 mph at times.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a marginal risk for severe thunderstorms early Saturday
morning, mainly across portions of northeast Mississippi. Damaging
wind will be the primary hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening and tonight.
Please relay any information about observed severe weather to
the NWS.

In the hours before

Special weather statement, Dec 11, 1:43 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Memphis TN
143 AM CST Sat Dec 11 2021

ARZ049-058-MSZ010-110815-
Phillips AR-Lee AR-Coahoma MS-
143 AM CST Sat Dec 11 2021

...Strong thunderstorms will impact portions of southwestern Lee,
Phillips and west central Coahoma Counties through 215 AM CST...

At 142 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moro to 6 miles northeast of St. Charles
to 7 miles northeast of Gillett. Movement was east at 65 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marvell, Elaine, Helena-West Helena, White River National Wildlife
Refuge, Lexa, Rondo, Aubrey, Watkins Corner, Sherard, Crumrod, Lake
View, Lagrange, Rena Lara, Mosby Spur, Ferguson, Preston Place,
Haleside, Quarles, Hoop Spur and Westover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 AM CST for eastern
Arkansas...and northwestern Mississippi.

&&

LAT...LON 3414 9108 3419 9109 3422 9106 3425 9108
      3425 9106 3428 9108 3430 9107 3429 9106
      3432 9106 3434 9105 3434 9100 3447 9100
      3447 9106 3472 9105 3474 9061 3448 9061
      3412 9074 3412 9112
TIME...MOT...LOC 0742Z 260DEG 59KT 3471 9103 3443 9105 3417 9125

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Dec 11, 1:52 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
152 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 SE MIDTOWN MEMPHIS    35.11N  89.95W
12/11/2021                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON CAR ON GREER ST IN ORANGE MOUND.

&&

MJ
Local storm report, Dec 11, 2:12 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     PARSONS                 35.65N  88.12W
12/11/2021  E60 MPH          DECATUR            TN   EMERGENCY MNGR

&&

MJ
Local storm report, Dec 11, 2:14 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     3 W LEXINGTON           35.65N  88.45W
12/11/2021                   HENDERSON          TN   EMERGENCY MNGR

            WIDESPREAD DAMAGE TO TREES AND POWERLINES ALONG HIGHWAY
            412 JUST WEST OF LEXINGTON.

&&

MJ
Special weather statement, Dec 11, 2:26 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CST Sat Dec 11 2021

TNZ054-055-090>092-110900-
Hardeman TN-Henderson TN-Decatur TN-McNairy TN-Hardin TN-
226 AM CST Sat Dec 11 2021

...Strong thunderstorms will impact portions of southeastern
Henderson, southeastern Hardeman, McNairy, Hardin and southern
Decatur Counties through 300 AM CST...

At 226 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Linden to near Selmer.
Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Savannah, Selmer, Big Hill Pond State Park, Adamsville, Decaturville,
Sardis, Pickwick Dam, Morris Chapel, Shiloh, Pocahontas, Olive Hill,
Montgomery, Crump, Scotts Hill, Bethel Springs, Eastview, Michie,
Guys, Ramer and Saltillo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

&&

LAT...LON 3539 8799 3539 8803 3537 8803 3535 8800
      3530 8802 3530 8799 3500 8829 3500 8892
      3538 8841 3537 8837 3540 8835 3542 8836
      3567 8802 3562 8804 3551 8797 3549 8798
      3547 8803 3544 8804 3543 8803 3541 8797
TIME...MOT...LOC 0826Z 256DEG 20KT 3568 8796 3513 8859

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SMW
Local storm report, Dec 11, 2:44 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
244 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     HAIL             2 NNE EAST MEMPHIS      35.16N  89.86W
12/11/2021  E0.88 INCH       SHELBY             TN   STORM CHASER

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 10:46 PM CSTSevere Thunderstorm WarningMEGTunica44 min
Dec 10, 11:25 PM CSTSevere Thunderstorm WarningMEGDeSoto9 min
Dec 10, 11:48 PM CSTSevere Thunderstorm WarningMEGDeSoto, Marshall42 min
Dec 11, 12:46 AM CSTSevere Thunderstorm WarningMEGTunica44 min
Dec 11, 12:48 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tunica42 min
Dec 11, 2:12 AM CSTAreal Flood AdvisoryMEGDeSoto, Tunica3 hr
Dec 11, 2:41 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall49 min
Dec 11, 2:44 AM CSTAreal Flood AdvisoryMEGDeSoto2 hr
Dec 11, 2:51 AM CSTFlash Flood WarningMEGDeSoto2 hr
Dec 11, 2:55 AM CSTSevere Thunderstorm WarningMEGPanola, Tallahatchie, Yalobusha50 min
Dec 11, 3:19 AM CSTAreal Flood AdvisoryMEGBenton, Marshall, Tippah3 hr
Dec 11, 3:59 AM CSTSevere Thunderstorm WarningMEGLafayette, Lee, Pontotoc, Union31 min
Dec 11, 4:03 AM CSTFlash Flood WarningMEGCalhoun, Lafayette, Lee, Pontotoc, Prentiss, Tallahatchie and 3 more2 hr
Dec 11, 4:07 AM CSTSpecial Weather StatementMEGAlcorn23 min
Dec 11, 4:21 AM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo39 min
Dec 11, 4:25 AM CSTTornado WarningMEGItawamba, Prentiss, Tishomingo35 min
Dec 11, 4:55 AM CSTAreal Flood AdvisoryMEGAlcorn, Prentiss, Tippah, Tishomingo3 hr
Dec 11, 4:58 AM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo47 min
Dec 11, 5:12 AM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo33 min
Dec 11, 5:56 AM CSTSpecial Weather StatementMEGMonroe79 min
Dec 10, 7:28 PM CSTTornado Warning EmergencyTornado observedConsiderable damage threatMEGDyer, Lake, Lauderdale47 min
Dec 10, 8:04 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatMEGDyer, Lake, Obion41 min
Dec 10, 8:28 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGLake, Obion30 min
Dec 10, 9:24 PM CSTTornado WarningMEGLauderdale51 min
Dec 10, 9:25 PM CSTSevere Thunderstorm Warning Considerable damage threatMEGTipton50 min
Dec 10, 9:52 PM CSTTornado WarningMEGDyer, Lake, Obion38 min
Dec 10, 10:01 PM CSTTornado WarningMEGDyer, Haywood, Lauderdale44 min
Dec 10, 10:27 PM CSTTornado WarningMEGCrockett, Dyer, Gibson, Obion, Weakley48 min
Dec 10, 10:34 PM CSTTornado WarningMEGObion27 min
Dec 10, 10:59 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGHenry, Weakley46 min
Dec 10, 11:20 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale15 min
Dec 10, 11:37 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGHenry27 min
Dec 10, 11:41 PM CSTAreal Flood AdvisoryMEGDyer, Gibson, Henry, Lauderdale, Obion, Weakley3 hr
Dec 10, 11:52 PM CSTTornado WarningMEGShelby, Tipton34 min
Dec 11, 12:05 AM CSTTornado WarningMEGShelby22 min
Dec 11, 12:26 AM CSTSpecial Weather StatementMEGHenry34 min
Dec 11, 12:30 AM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby, Tipton30 min
Dec 11, 12:35 AM CSTAreal Flood AdvisoryMEGShelby4 hr
Dec 11, 12:36 AM CSTTornado Warning Tornado observedMEGFayette, Hardeman, Haywood24 min
Dec 11, 12:56 AM CSTAreal Flood AdvisoryMEGHenry, Weakley3 hr
Dec 11, 12:57 AM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more48 min
Dec 11, 12:59 AM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby31 min
Dec 11, 1:25 AM CSTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Gibson, Hardeman and 2 more65 min
Dec 11, 1:30 AM CSTSpecial Weather StatementMEGFayette, Hardeman30 min
Dec 11, 1:32 AM CSTTornado WarningMEGCarroll, Chester, Henderson, Madison28 min
Dec 11, 1:53 AM CSTTornado WarningMEGBenton, Carroll, Decatur, Henderson25 min
Dec 11, 2:26 AM CSTSpecial Weather StatementMEGDecatur, Hardin, McNairy34 min
Dec 11, 3:21 AM CSTSpecial Weather StatementMEGHardin24 min
Dec 11, 3:30 AM CSTTornado WarningMEGHardin, McNairy21 min
Dec 11, 4:32 AM CSTSpecial Weather StatementMEGHardin28 min
Dec 11, 6:56 AM CSTWind AdvisoryMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 4 more5 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2021Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.